# SDR UALA2009101203179

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 31,477 hours, 11,644 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 358
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3 SVC CHECKED CABIN EMERGENCY LIGHTS.  TEST FAILED WITH MSG EPSU L.  REPLACED EPSU DOOR 2 LEFT.  SYS CHECKED NORMAL.
